U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Increased pain after epidural steroid injection. what to do?

1 doctor answer1 doctor weighed in
Dr. Qamar Khan
Pain Management 17 years experience
Normal: If it does not resolve in a week, call your doctor to see what options you may have regarding this increased pain. Although uncommon, it can happen and usually will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 44-year-old member asked:
5 doctor answers19 doctors weighed in
A 39-year-old member asked:
5 doctor answers12 doctors weighed in
A 31-year-old member asked:
3 doctor answers7 doctors weighed in
A 53-year-old member asked:
4 doctor answers16 doctors weighed in
A 40-year-old member asked:
7 doctor answers13 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 18, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.